# SDR IPXA2025032569716

- Difficulty date: March 5, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 65B1186230
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LEADING EDGE CAVITY INSIDE, LOWER CHANNEL CORROSION, OLES 1350-1400.REPAIRED DAMAGE AREA I.A.W. UPS EO-93164-REQ1 REV.1
